EconPapers    
Economics at your fingertips  
 

An extension of comparative statics to a general class of optimal choice models

Graciela Chichilnisky and P.J. Kalman

MPRA Paper from University Library of Munich, Germany

Abstract: We study properties of the solutions to a parametrized constrained optimization problem in Hilbert spaces. A special operator is studied which is of importance in economic theory; sufficient conditions are given for its existence, symmetry, and negative semidefiniteness. The techniques used are calculus on Hilbert spaces and functional analysis.

Keywords: Hilbert spaces; maximization; optimization; Slutsky-Hicks-Samuelson; semidefiniteness; symmetry, operators (search for similar items in EconPapers)
JEL-codes: C68 (search for similar items in EconPapers)
Date: 1978
References: View complete reference list from CitEc
Citations:

Published in Some Aspects of the Foundations of General Equilibrium Theory: The Posthumous Papers of Peter J. Kalman 159 (1978): pp. 1-25

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/8092/1/MPRA_paper_8092.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:8092

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:8092